# SDR C2XA02SH147

- Difficulty date: December 18, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 11,263 hours, 8,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14521713003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK CENTER OMEGA BEAM WAS FOUND GOUGED AT FRAME 23.  MAINTENANCE REMOVED AND REPLACED OMEGA BEAM IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
